# SDR CALA2017020300254

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 57,624 hours, 20,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat 3b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF 3B F/C OVERHEAD EXIT SIGN LENS FALLEN OUT.  PERFORMED OPS TEST OF EMERGENCY EXIT SIGNS, ALL LIGHTS CHECKS NORMAL ON AND OFF.
